# SDR DALA2025052003903

- Difficulty date: May 14, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N503DN
- Make and model: Airbus A350-941
- Aircraft serial: 0149
- Aircraft time: 31,601 hours, 3,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 5D INOP. T/S PER TSM A350-A-33-51-XX-0A011-421A-A. PERFORMED CABIN EMERGENCY LIGHTING OPERTIONAL CHECK AT SEAT 5D NML. OK TO CLOSE MEL. MEL + PLACARD REMOVED. (LP# 7545736)
